This question was answered on Mon 01, Feb 2010 04:20pm by Dr.Kokil Mathur

vaginal discharge, frequent urge to urinate

    
Asked by 10yzermeno (Female; 18; none; Relevant drugs:none ) on Mon 01, Feb 2010 03:14pm

Hello, I am 18 years old. For about a month now, i have had vaginal discharge that is clear. It has the basic 'vaginal' smell. However, there is enough of it so that I am forced to wear panty liners. I also constantly feel wet, probably due to the discharge. But I also feel like I have to urinate frequently, but when I do I urinate very little. When i do urinate it is not painful though.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr.Kokil Mathur  on Mon 01, Feb 2010 04:20pm:

Hi 10yzermeno! Thanks for posting on this forum. The first possibility that comes to my mind that can cause a huge amount of clear vaginal discharge with an urge to urinate is pregnancy. Hence check and see whether you have missed a period or not. It is also possible that you are very close to your next due date of period, and likely to miss it as you are pregnant. Hence keep this option in mind. The other possibility is that you are on some birth control pill that is causing excess discharge due to stimulation of the glands of cervix. If this is the case, changing the pill will help. The other possibilities are STD, cervical erosions, vaginal infections and prolonged use of tampons etc causing allergic reaction. There are many other causes of vaginal discharge but either they cause a foul smelling discharge or they cause an itch. It is difficult to comment beyond this at this stage without examining you. Please consult a gynecologist regarding this. Please feel free to ask anything else you may want to know. Take care!

If you find the site useful, please consider making a donation.  Click the button to donate.   

Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Dr Bhupinder K, MD on Mon 01, Feb 2010 06:09pm:

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
pharyngitis     1st metatarsal pain     Chippedbonein     whydidmydoctorlookatmynails     Everytimeieatmystomachcrampsanwithin5minsimgoing     vagifem     missed Meth     earproblem     Shouldaspirinbetakenforvertigo     ACAI BERRY     Search for answers     what is mean by HBsAb positive with HBsAG negative     hype     drupal     fells     axima     search     tendon20pain     Gast     Side effects of too much vitamin d     shake hands     Severepa     a 56 201 lb 64 year old male business executive had a physical exam prior to his retirement from corporate work     Nitab     Search for answers     medicin     Frequent     corsolic acid     Search for answers     can a fleet emema rupture your colon     yasmin faint     amipreganant     samb     IfIhavehivaidswouldtherebeachancethatmyunbornbabywillinheritthatdisease     nasuea     Kowardsocky     hpvsmoke     vocal paralsysi     MaleProblems     icant sleep     jawline     figure up     Ihavedryskinwith     sraples     Search for answers     phenomia     what is lukoria     pennis cross     insomnia     isitsafetotakefluetabletswhenbreastfeeding     how to cure bedshore     chronic     would kidney stone make liver func abnormal     diazepam     dyshidrotic20eczema     Allegra     Ardorydorlosenoizquierdo     side effects of fexet     howcantinnitusbetreated     Steptroat     female external genitals     discomfortunderthe     hantavirus     9yearoldwith1027tempatureandcough     Afinitor     Please     wounds     ekg avs     Side effects of too much vitamin d     symptoms of diverticulitis or diverticulosis rememdies     eyebrows     muscle     Nakakabuntis po ba yung precum     udaygreddy     diverticlitis     I HAVE DIZZY SPELLS COME ON ALL OF A SUDDEN     rash     biotin     lackoria     teenage     cough     price     Why mc hurts after cryotherapy     ivfc     pulmonary     pills     what is the treatment ofright costophrenic angle is blunted     How can I help my child avoid sexting     SOWAGRAAT     WHEN SHOULD GO FOR TEST AFTER TAKING NITAMIN D3     DuringaveryheatedargumentwithmypartnertodayIwentintoatrance     Leftat     terarodermoid     High BP     glenoid     on april 6 i fell and hit my head     Search for answers     isa45penisbig     warts     meth and anesthesia     back is very itchy     evasanic     BURINGSENSTAIONINHIPSANDFEETGONUMB     Afinitor     9yearoldwith1027tempatureandcough     hantavirus     Search for answers     discomfortunderthe     female external genitals     Search for answers     Steptroat     howcantinnitusbetreated     side effects of fexet     Ardorydorlosenoizquierdo     Allegra     dyshidrotic20eczema     diazepam     would kidney stone make liver func abnormal     chronic     how to cure bedshore     isitsafetotakefluetabletswhenbreastfeeding     insomnia     possibleknee     analbleeding     My husband and I are trying to get pregnant with our 3rd child but I had the mirena IUD in for a little over a year and just had it removed october 20th iI started a normal period on october 22nd which lasted for 5 days So I was ovulating from     Cyst on genital     goopyeyematter     Depo     price     cough     teenage     lackoria     biotin     rash     I HAVE DIZZY SPELLS COME ON ALL OF A SUDDEN     diverticlitis     udaygreddy     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats